# SDR SWAA2024112561820

- Difficulty date: November 19, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 54,044 hours, 32,709 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR (R1) HANDLE LOOSE<[01] REMOVED FORWARD SERVICE DOOR LINER AND HANDLE AND PNL 841BZ PER AMM 52-41-31;[02] TIGHTENED FORWARD SERVICE DOOR HUB HANDLE ATTACH BOLT AND REINSTALLED DOOR LINER 841BZ PER AMM PER 52-41-31.
